# SDR SWAA2023050843697

- Difficulty date: May 1, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK (M1672) AT LEFT SIDE DEFECTIVE.<[01] EMERGENCY BATTERY PACK (M1672) WILL BE REPLACED ON N/R TTG8Q00KRZPJ.;[02] VERIFIED STEP 1.
